# SDR DHL2004873002

- Difficulty date: January 28, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 7602 · Mixture Control
- Part: Bolt
- Condition: Loose
- Location: Start Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 START LEVER WILL NOT SHUT OFF, STUCK IN ON POSITION.  REINSTALLED BOLT AND NUT ASSEMBLY ON NR2 ENGINE POWER CONTROL MECHANISM IAW M/M 76-11-1. RAN NR 2 ENGINE IAW JET RUN UP 13.1. CHECKED OPERATION OK.  NR 2 FIRE HANDLE WILL NOT SHUT DOWN NR 2 ENGINE.  AFTER C/A IN ITEM 1P PERFORMED TEST OPERATION IAW M/M 76-11-1 ON NR 2 FIRE HANDLE, ENGINE SHUT DOWN OK.
